MathSciNet Relay Station
MathSciNet bibliographic data
MR1006294 35L70 (35P25)
Ginibre, J.; Velo, G. Scattering theory in the energy space for a class of nonlinear wave equations. Comm. Math. Phys. 123 (1989), no. 4, 535–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement